{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,16]],"date-time":"2026-07-16T11:11:44Z","timestamp":1784200304500,"version":"3.55.0"},"reference-count":5,"publisher":"American Society of Clinical Oncology (ASCO)","issue":"13","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["JCO"],"published-print":{"date-parts":[[2002,7,1]]},"DOI":"10.1200\/jco.2002.20.13.3029","type":"journal-article","created":{"date-parts":[[2017,2,24]],"date-time":"2017-02-24T08:06:38Z","timestamp":1487923598000},"page":"3029-3030","source":"Crossref","is-referenced-by-count":32,"title":["Treatment Side Effects"],"prefix":"10.1200","volume":"20","author":[{"given":"Elisabeth","family":"Ortmann","sequence":"first","affiliation":[{"name":"University of Vienna Medical School, Vienna, Austria"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Gerda","family":"Hohenberg","sequence":"additional","affiliation":[{"name":"University of Vienna Medical School, Vienna, Austria"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"233","reference":[{"key":"R1-111948","doi-asserted-by":"publisher","DOI":"10.1016\/S0167-8140(01)00328-0"},{"key":"R2-111948","doi-asserted-by":"publisher","DOI":"10.1016\/S0959-8049(98)00058-6"},{"key":"R3-111948","doi-asserted-by":"publisher","DOI":"10.1002\/(SICI)1097-0215(19990924)83:1<127::AID-IJC22>3.0.CO;2-6"},{"key":"R4-111948","unstructured":"Sawada  N,   Ishikawa  T,   Fukase  Y,  et al:  Induction of thymidine phosphorylase activity and enhancement of capecitabine efficacy by Taxol\/Taxotere in human cancer xenografts.  Clin Cancer Res 4:  1013,1998-1019,"},{"key":"R5-111948","unstructured":"Sawada  N,   Ishikawa  T,   Sekiguchi  F,  et al:  X-ray irradiation induces thymidine phosphorylase and enhances the efficacy of capecitabine (Xeloda) in human cancer xenografts.  Clin Cancer Res 5:  2948,1999-2953,"}],"container-title":["Journal of Clinical Oncology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/ascopubs.org\/doi\/pdfdirect\/10.1200\/JCO.2002.20.13.3029","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2022,5,25]],"date-time":"2022-05-25T21:52:43Z","timestamp":1653515563000},"score":1,"resource":{"primary":{"URL":"https:\/\/ascopubs.org\/doi\/10.1200\/JCO.2002.20.13.3029"}},"subtitle":["Case 1. Radiation Recall Phenomenon After Administration of Capecitabine"],"short-title":[],"issued":{"date-parts":[[2002,7,1]]},"references-count":5,"journal-issue":{"issue":"13","published-print":{"date-parts":[[2002,7,1]]}},"alternative-id":["10.1200\/JCO.2002.20.13.3029"],"URL":"https:\/\/doi.org\/10.1200\/jco.2002.20.13.3029","relation":{},"ISSN":["0732-183X","1527-7755"],"issn-type":[{"value":"0732-183X","type":"print"},{"value":"1527-7755","type":"electronic"}],"subject":[],"published":{"date-parts":[[2002,7,1]]}}}